# SDR C2XA08SH042

- Difficulty date: March 2, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 9,360 hours, 4,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA SHAPE (BEAM) WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLER REPAIR TO THE AFFECTED AREA IAW EMB 145XR SRM 53-00-10 DETAIL A FIG 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
